# SDR CA141110010

- Difficulty date: November 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 41,197 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, A SPARK WAS NOTICED IN THE TOP R/H CORNER OF THE L1 WINDOW. A SECOND SPARK WAS FOLLOWED 5-10 SECONDS LATER AND THE OUTER PANE OF WINDOW CRACKED. ATC WAS ADVISED AND THE FLIGHT ENTERED A HOLDING PATTERN TO MEET MAX LANDING WEIGHT BEFORE RETURNING. THE AIRCRAFT LANDED UNEVENTFULLY AND MAINTENANCE REPLACED THE L1 WINDOW AS PER AMM 56-11-11-400-801. (TC# 20141110010)
